# SDR CALA2017060201661

- Difficulty date: June 2, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 74,505 hours, 28,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: D5348005228201
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE AT FRM 65 BETWEEN STRINGERS 30 AND 31R HAS CORROSION.  BLENDED THE FRAME IAW SRM 51-74-00, AND FOUND OUT OF LIMITS IAW SRM 51-73-11-001, REV 118. INSTALLED A NEW FRAME SPLICE IAW SRM 51-42-11-001, REV 118.
